MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC
Catalog Number 03.614.019
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient, dob, age & weight not provided for reporting.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported about a c4-t2 posterior instrumented fusion at (b)(6) hospital (b)(6) 2018.During use on patient, t15 stardrive stripped and failed to torque off set screw.Holding sleeve with thread, unable to load screw onto driver.2.4mm drill bit blunt and unusable, used same like product to manage problem during procedure.No adverse event to patient, 5 minutes delay to procedure this complaint involves one part.(b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient outcome post-surgery was reported as fine.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7277291
Report Number8030965-2018-51179
Device Sequence Number13785221
Product Code HXX
UDI-Device Identifier07611819968646
UDI-Public(01)07611819968646(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1